someone else wrote about this recently and im not sure if there was any real answer. i started the pill 3 weeks ago and for 3 weeks hav not lost any weight despite not cheating at all. i admit i had some extra calories....i had more of the good stuff than i intended but i didnt hav any sweets at all, which is so hard for me. ive also been working out. so do you think it's the pill or do i just need to restrict calories more? thanks, eteh
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...